Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Diabetes. Pain in penis, burning sensation when urinating. Is it a UTI?

Hello, I am a 24 year old male with very poor control over diabetes. I have been having an aching pain in my penis and testicles off and on as well as a slight burning sensation when urinating. The pain seems to subside when I am passing urine through my urethra. I also had been having kidney pain that recently went away and having a very hard time controling my ejaculation during sex. It might be a UTI but I'm not sure. Please help.
Asked On : Mon, 15 Apr 2013
Answers:  1 Views:  73
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
Dear friend, welcome and thanks for entrusting your query here at Healthcaremagic!
I am Dr. Prasad Akole (Critical Care Expert- and am glad to address to your query here.

Uncontrolled diabetics are prone to frequent UTI (urinary tract infections) and impotence.
You seem to have them too.
There could be epididymo-orchitis (testicular infection) causing pain.

You should get evaluated by your doctor for better control of sugars, get a urine routine examination and an ultrasound of the kidney-ureter-bladder done.
If UTI is present, you need to take advised antibiotics and keep sugars strictly under control. You have to drink plenty of water and use urinary alkalinizers and analgesics under guidance.

This will reduce impotence too.

I hope to have answered your query satisfactorily. I would be glad to answer any further queries. Take care and please keep me informed of your progress at
Good Luck!
It helps us to improve continuously if you could please write a rating review before you ‘accept’ and ‘close’ the query.
Thank you!!
Answered: Mon, 15 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor